# SDR UATA2019101454201

- Difficulty date: September 18, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N424CA
- Make and model: Casa C212CC
- Aircraft serial: 242
- Aircraft time: 30,709 hours, 56,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Nacelle
- Part time: 30,709 hours, 56,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FORWARD COWL SUPPORT BRACKET IS CRACKED IN THE 12:00 POSITION.  FABRICATED A NEW BRACKET PER AC43.13-1B, SECTION 4
